Blurred vision

Been off Levo for 9 days now as I was getting side effects, palpitations and chest pain, (on GPs recommendations.) Today having ECG then a review again on 12 September, would also mention have slowly stopped Sertraline since June. Although feeling ok in my head (at present,) been getting return headaches and blurred vision in right eye and fatigue which was why I had blood test in the beginning, and was diagnosed with hypothyroidism. Does anyone know what is causing this and will it go if I go back on Levo after review?

2 Replies

  • The selective serotonin reuptake inhibitor (SSRI) sertraline (ZOLOFT), widely prescribed for depression, has been associated with a decrease in the effect of levothyroxine. Further studies are needed on this, and on any similar effects of other SSRIs.

    So, it looks as if decreasing the Sertraline was allowing an effectively higher dose of Levothyroxine.

    When I had palpitations after asking for an increase after only four weeks (but combined with starting another drug that's known for causing palpitations) I had a dramatic cut-back of Levothyroxine followed by a slow increase up to and beyond the "problem dose", and have since added T3 and switched to NDT without problem. Let's hope you get back on track soon.

  • Many thanks for the info let's hope it gets sorted🙂

You may also like...